MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC FOOTPEDAL - LEGEND EHS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

MEDTRONIC XOMED INC. IPC FOOTPEDAL - LEGEND EHS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number EF200
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the customer's complaint could not be duplicated but found that line master pcb zero gain potentiometer was partially disconnected from the pcb; this could have caused the malfunction of the pedal.Line master pcb to be replaced.Cordset cable had scratches.Safety tape was worn off.Replaced the parts.Tested the unit good as per specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider reported that the foot control runs when not pressed, rpms also goes up and down.There was no patient impact.

Brand Name
IPC FOOTPEDAL - LEGEND EHS
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11805738
Report Number1045254-2021-00235
Device Sequence Number14367302
Product Code HBE
UDI-Device Identifier00613994384072
UDI-Public00613994384072
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF200
Device Catalogue NumberEF200
Device Lot Number212243311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1